# SDR REXA2012041600425

- Difficulty date: April 15, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N8923A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7923
- Aircraft time: 17,994 hours, 15,583 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD WEB CHAFED AT WL 73.5 AT RBL 18, RBL 27, RBL 36, LBL 18 AND LBL 27.  REPAIRED IAW REO 601R-53-61-2155.
